# SDR RAIA00210281

- Difficulty date: October 8, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 15,469 hours, 14,153 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL- EMERGENCY ESCAPE PATH LIGHTS INOP AT ROWS 3 & 4. RE-SECURED CONNECTOR AT ESCAPE PATH LIGHTING STRIP, OPS CHECK OK.
